| Model Number |
0998-00-0800-45 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cardiosave intra-aortic balloon pump (iabp) had an iabp fault requiring maintenance.There was no patient involved, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse found an electrical fault #14 upon startup.After replacing the motor, the test was normal.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name:(b)(6)
upon completion of the investigation into this event a follow up report will be submitted.